MAUDE Adverse Event Report: MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU

MEDIVATORS INC. ADVANTAGE PLUS PASS-THRU
Model Number 1-2-610.003
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit.Through discussion with user facility personnel, the technician learned that the rapicide pa test strips were failing.The technician found that user facility personnel were using expired test strips with their advantage plus pass-thru causing the reported event.The technician tested the unit, confirmed it to be operating according to specification, and returned it to service.The technician counseled user facility personnel on the proper use and operation the advantage plus pass-thru, specifically to not use expired test strips.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their advantage plus pass-thru was not working properly.Because the facility had no other available methods of reprocessing devices, procedures were postponed.No report of injury.

Brand Name
ADVANTAGE PLUS PASS-THRU
Common Device Name
PASS-THRU
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC.
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24627771
Report Number2150060-2026-00011
Device Sequence Number8852704
Product Code FEB
UDI-Device Identifier00677964095832
UDI-Public(01)00677964095832(11)171004
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-610.003
Device Catalogue Number12610003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown